Translator Disclaimer
June 2012 Ergodic approximation of the distribution of a stationary diffusion: Rate of convergence
Gilles Pagès, Fabien Panloup
Ann. Appl. Probab. 22(3): 1059-1100 (June 2012). DOI: 10.1214/11-AAP779

Abstract

We extend to Lipschitz continuous functionals either of the true paths or of the Euler scheme with decreasing step of a wide class of Brownian ergodic diffusions, the central limit theorems formally established for their marginal empirical measure of these processes (which is classical for the diffusions and more recent as concerns their discretization schemes). We illustrate our results by simulations in connection with barrier option pricing.

Citation

Download Citation

Gilles Pagès. Fabien Panloup. "Ergodic approximation of the distribution of a stationary diffusion: Rate of convergence." Ann. Appl. Probab. 22 (3) 1059 - 1100, June 2012. https://doi.org/10.1214/11-AAP779

Information

Published: June 2012
First available in Project Euclid: 18 May 2012

zbMATH: 1252.60080
MathSciNet: MR2977986
Digital Object Identifier: 10.1214/11-AAP779

Subjects:
Primary: 60F05, 60G10, 60J60, 65C05, 65D15

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.22 • No. 3 • June 2012
Back to Top